User Tools

Site Tools


members:dloukianova:welcome

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Next revision
Previous revision
Last revision Both sides next revision
members:dloukianova:welcome [2015/04/04 16:15]
Dasha Loukianova
members:dloukianova:welcome [2016/05/05 23:41]
Dasha Loukianova
Line 137: Line 137:
    
  
- <h4 id="​reseaux">​Réseaux de recherche</​h4>​ + 
- <​ul>​ +
- <​li>​Membre du réseau européen DYNSTOCH (statistical methods for  +
- ​dynamical stochastic models).</​li>​ +
- <​li>​Porteur du projet "​Méthodes probabilistes et statistiques pour les  +
- ​séquences biologiques"​ de la Fédération des mathématiques de  +
- ​l'​Université d'​Evry.</​li>​ +
- <​li>​Porteur du projet ANR "​Statistiques pour les marches aléatoires en  +
- ​milieu aléatoire et DNA unzipping"​. avec P. Andréoletti (MAPMO,  +
- ​Orléans),​ F. Comets (LPMA, Paris 7), N. Enriquez (ModalX, Nanterre), ​ M.  +
- ​Falconnet (Stats et Génome, Evry), C. Mattias (Stats et Génome, Evry),  +
- O. Loukianov (IUT de Fontainebleau,​ Paris-Est), O. Zindy (LPMA, Paris  +
- 7), S. Cocco (ENS physique, Paris), R. Monasson (ENS physique,  +
- ​Paris).</​li>​ +
- </​ul>​ +
  <​h4 id="​habilitation">​Habilitation à diriger des recherches</​h4>​  <​h4 id="​habilitation">​Habilitation à diriger des recherches</​h4>​
  <​p><​a href="​Papers/​dasha_hdr.pdf">​Théorèmes limites dans le cadre   <​p><​a href="​Papers/​dasha_hdr.pdf">​Théorèmes limites dans le cadre 
Line 160: Line 145:
  <​h4 id="​publications">​Publications</​h4>​  <​h4 id="​publications">​Publications</​h4>​
  <​ol>​  <​ol>​
- <​li>​Falconnet,​ M., Gloter, A., Loukianova, D., MLE in the context of a  sub-balistic random walk in a parametric random environment,​ Mathematical Methods of Statistics, à paraîtrehttp://​arxiv.org/​pdf/​1405.2880.pdf</​li>​+<​li>​Comets,​ F., Falconnet, M., Loukianova, D., Loukianov, O.,   
 + <​em>​Maximum likelihood estimator consistency for recurrent random walk  
 + in a parametric random environment with finite support.</​em>​ à paraître, SPA, 
 +<A HREF=  https://​hal.archives-ouvertes.fr/​hal-01287823>​ Télécharger</​A></​li>​ 
 + 
 +<​li>​Andréolétti,​ P., Loukianova, D., Matias, C., <​em>​Hidden Markov model for parameter estimation of a random 
 +      walk in a Markov environment.</​em> ​ à paraître, ​ ESAIM Probabilité et statistique. 
 +     <A HREF= "​https://​hal.archives-ouvertes.fr/​hal-01025035v3">​ Télécharger</​A></​li>​ 
 + 
 + <​li>​Falconnet,​ M., Gloter, A., Loukianova, D., MLE in the context of a  sub-balistic random walk in a parametric random environment,​ Mathematical Methods of Statistics, à paraître.  
 +<A HREF="http://​arxiv.org/​pdf/​1405.2880.pdf"> Télécharger</​A> ​</li>
  <​li>​Falconnet,​ M., Loukianova, D., Matias, C.,  <​li>​Falconnet,​ M., Loukianova, D., Matias, C.,
-Central limit theorem for maximum likelihood estimator for ballistic random walk in a parametric random environment,​ Mathematical Methods of Statistics, à paraîtrehttp://​hal.archives-ouvertes.fr/​hal-00783980</​li>​ +Central limit theorem for maximum likelihood estimator for ballistic random walk in a parametric random environment,​ Mathematical Methods of Statistics, à paraître
- <​li>​Comets,​ F., Falconnet, M., Loukianova, D., Loukianov. O., Matias, C.,   ​Maximum likelihood estimator consistency for ballistic random walk in a parametric random environment,​ Stochastic Processes and their Applications,​ vol. 124, pp. 268-288, 2014</​li>​+<A HREF="http://​hal.archives-ouvertes.fr/​hal-00783980"> Télécharger</​A>​  
 + </​li>​ 
 + <​li>​Comets,​ F., Falconnet, M., Loukianova, D., Loukianov. O., Matias, C.,   ​Maximum likelihood estimator consistency for ballistic random walk in a parametric random environment,​ Stochastic Processes and their Applications,​ vol. 124, pp. 268-288, 2014
 +<A HREF="​https://​hal.archives-ouvertes.fr/​hal-00934657v1">​ Télécharger</​A>​  
 + </li>
  <​li>​Löcherbach,​ E., Loukianova, D., Loukianov. O.,  Spectral condition, hitting times and Nash inequality,  ​  <​li>​Löcherbach,​ E., Loukianova, D., Loukianov. O.,  Spectral condition, hitting times and Nash inequality,  ​
-Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol. 50, n. 4, pp. 1213-1230, 2014</​li>​ +Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol. 50, n. 4, pp. 1213-1230, 2014
- <​li>​Löcherbach,​ E., Loukianova, D., Polynomial deviation bounds for recurrent Harris processes having general state space, ESAIM Probabilité et statistique,​ vol.17, pp. 195-218, 2013 </​li>​ +<A HREF="​http://​arxiv.org/​pdf/​1103.4622.pdf">​ Télécharger</​A>​  
- <​li>​Löcherbach,​ E., Loukianova, D.(2009). Deviation inequalities for centered additive functionals of recurrent Harris processes having general state space, Journal of Theoretical Probability,​ vol. 25, pp. 231-261, 2012</​li>​ +</​li>​ 
- <​li>​Loukianov,​ O., Loukianova, D., Song, S., Poincaré inequality and exponential integrability of hitting times for a linear diffusion, ​ Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol. 47, pp. 679 - 698, 2011 </​li>​ + <​li>​Löcherbach,​ E., Loukianova, D., Polynomial deviation bounds for recurrent Harris processes having general state space, ESAIM Probabilité et statistique,​ vol.17, pp. 195-218, 2013.  
- <​li>​Löcherbach,​ E., Loukianova, D., Loukianov, O., Polynomial bounds in the Ergodic theorem for positive recurrent one-dimensional diffusions and integrability of hitting times, Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol.47, pp. 425-449, 2011</​li>​ +<A HREF="​http://​arxiv.org/​pdf/​1103.5610.pdf">​ Télécharger</​A> ​</​li>​ 
- <​li>​Löcherbach,​ E., Loukianova, D., Loukianov, O.,​Penalized nonparametric drift estimation for ergodic diffusion, ​  ​ESAIM,​ Probability and Statistics, vol. 15, pp. 197-216, 2011</​li>​+ <​li>​Löcherbach,​ E., Loukianova, D.(2009). Deviation inequalities for centered additive functionals of recurrent Harris processes having general state space, Journal of Theoretical Probability,​ vol. 25, pp. 231-261, 2012
 +<A HREF="​http://​arxiv.org/​pdf/​0903.2408.pdf">​ Télécharger</​A>​</​li>​ 
 + <​li>​Loukianov,​ O., Loukianova, D., Song, S., Poincaré inequality and exponential integrability of hitting times for a linear diffusion, ​ Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol. 47, pp. 679 - 698, 2011.  
 +<A HREF="​http://​arxiv.org/​pdf/​0907.0762.pdf">​ Télécharger</​A>​</​li>​ 
 + <​li>​Löcherbach,​ E., Loukianova, D., Loukianov, O., Polynomial bounds in the Ergodic theorem for positive recurrent one-dimensional diffusions and integrability of hitting times, Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol.47, pp. 425-449, 2011
 +<A HREF="​http://​arxiv.org/​abs/​0903.2405">​ Télécharger</​A></​li>​</​li>​ 
 + <​li>​Löcherbach,​ E., Loukianova, D., Loukianov, O.,​Penalized nonparametric drift estimation for ergodic diffusion, ​  ​ESAIM,​ Probability and Statistics, vol. 15, pp. 197-216, 2011 
 +<A HREF="​http://​arxiv.org/​pdf/​0907.0762.pdf">​ Télécharger</​A>​</li>
  <​li>​Löcherbach E., Loukianova D., Loukianov O. (2011) <​em>​Penalized ​  <​li>​Löcherbach E., Loukianova D., Loukianov O. (2011) <​em>​Penalized ​
  ​nonparametric drift estimation for ergodic diffusion</​em>,​ ESAIM   ​nonparametric drift estimation for ergodic diffusion</​em>,​ ESAIM 
- ​Probability and Statistics <​b>​15</​b>,​ 197-216.</​li>​ + ​Probability and Statistics <​b>​15</​b>,​ 197-216. 
- <​li>​Löcherbach,​ E., Loukianova, D., The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes, Stochastic Processes and their Applications,​ vol. 119, Issue 7, pp. 2312-2335, 2009</​li>​+<A HREF="​https://​hal.archives-ouvertes.fr/​hal-00367993v3">​ Télécharger</​A>​</​li>​ 
 + <​li>​Löcherbach,​ E., Loukianova, D., The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes, Stochastic Processes and their Applications,​ vol. 119, Issue 7, pp. 2312-2335, 2009
 +<A HREF="​https://​hal.archives-ouvertes.fr/​hal-00798510v1">​ Télécharger</​A> ​</li>
  <​li>​Löcherbach,​ E., Loukianova, D., On Nummelin Splitting for continuous time   <​li>​Löcherbach,​ E., Loukianova, D., On Nummelin Splitting for continuous time 
 Harris recurrent Markov processes and application to kernel estimation for multidimensional ​ Harris recurrent Markov processes and application to kernel estimation for multidimensional ​
-diffusions, Stochastic Processes and their Applications,​ vol.118, pp. 1301-1321, 2008</​li>​ +diffusions, Stochastic Processes and their Applications,​ vol.118, pp. 1301-1321, 2008
- <​li>​Loukianov,​ O., Loukianova, D., Uniform deterministic equivalent of AF of recurrent diffusions and non-parametric drift estimation, Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol. 44, No 4, pp.771-186, 2008</​li>​ +<A HREF="​https://​hal.archives-ouvertes.fr/​hal-00798486v1"​ >​Télécharger</​A> ​</​li>​ 
- <​li>​Loukianov,​ O., Loukianova, D., Deterministic equivalents of additive functionals of recurrent diffusions and drift estimation, Statistical Inference for stochastics processes, ​ vol.11, issue 2, pp. 107-121, 2008</​li>​+ <​li>​Loukianov,​ O., Loukianova, D., Uniform deterministic equivalent of AF of recurrent diffusions and non-parametric drift estimation, Annales de l'​Institut Henri Poincaré, Probabilités et Statistiques,​ vol. 44, No 4, pp.771-186, 2008
 +<A HREF="​http://​arxiv.org/​abs/​0808.3069">​ Télécharger</​A>​</​li>​ 
 + <​li>​Loukianov,​ O., Loukianova, D., Deterministic equivalents of additive functionals of recurrent diffusions and drift estimation, Statistical Inference for stochastics processes, ​ vol.11, issue 2, pp. 107-121, 2008
 +<A HREF="​http://​www.maths.univ-evry.fr/​pages_perso/​loukianova/​Papers/​HarrisMLE.pdf">​Télécharger</​A>​</li>
 <​li>​Loukianov,​ O., Loukianova, D., Almost sure rate of convergence of MLE for multidimensional <​li>​Loukianov,​ O., Loukianova, D., Almost sure rate of convergence of MLE for multidimensional
 diffusions, Lecture Notes in Statistics , vol. 187, pp. 329-349, 2005 diffusions, Lecture Notes in Statistics , vol. 187, pp. 329-349, 2005
  <​li>​Loukianov,​ O., Loukianova, D., Uniform law of large numbers and consistency of estimators for Harris diffusions,  <​li>​Loukianov,​ O., Loukianova, D., Uniform law of large numbers and consistency of estimators for Harris diffusions,
-Statistics and Probability Letters, vol. 34, pp. 347-355, 2005</​li>​+Statistics and Probability Letters, vol. 34, pp. 347-355, 2005
 +<A HREF="​http://​www.maths.univ-evry.fr/​pages_perso/​loukianova/​Papers/​CoMLE.pdf">​Télécharger</​A>​</li>
  <​li>​Loukianova,​ D.  Remark on semigroup technics and  the MLE estimations,​ Staistics and Probability  <​li>​Loukianova,​ D.  Remark on semigroup technics and  the MLE estimations,​ Staistics and Probability
 Letters, vol. 62, pp. 111-115, 2003</​li>​ Letters, vol. 62, pp. 111-115, 2003</​li>​
Line 192: Line 204:
 Cette note est un résultat indépendant,​ elle ne corresponds à aucun article de la liste. Cette note est un résultat indépendant,​ elle ne corresponds à aucun article de la liste.
 </li> </li>
 + 
  </​ol>​  </​ol>​
  <​h4>​Articles soumis et en cours</​h4>​  <​h4>​Articles soumis et en cours</​h4>​
- <​ol start="​19"+ <​ol start="​21">
-<​li>​Andréolétti,​ P., Loukianova, D., Matias, C., <​em>​MLE for Random  +
- Walk in Markovian environment and Hidden Markov Chains</​em>​. en revision finale, ESAIM Probabilité et statistique</​li>​ +
- <​li>​Comets,​ F., Falconnet, M., Loukianova, D., Loukianov, O.,   +
- <​em>​Maximum likelihood estimator consistency for recurrent random walk  +
- in a parametric random environment with finite support</​em>​. Soumis</​li>+
    
- <li>Gloter, A., Mai, H., Loukianova, D.,  Efficient drift estimation for jump diffusion processes, ​Manuscript.+ ​Gloter,​ A., Mai, H., Loukianova, D.,  Efficient drift estimation for jump diffusion processes, ​Soumis.
  </​ol>​  </​ol>​
  
  <​h4 id="​exposes">​Principaux exposés scientifiques depuis 2005</​h4>​  <​h4 id="​exposes">​Principaux exposés scientifiques depuis 2005</​h4>​
  <​ol>​  <​ol>​
 +<li> "High frequency drift estimation for Lévy-driven jump diffusion"​. Workshop "​Statistics for Stochastic Processes and Analysis of High Frequency Data V" March 23, 2016, Paris
  <​li>"​Méthodes statistiques pour le processus de branchement en milieu aléatoire",​ séminaire Aléa de CMAP de l'​Ecole Polytechnique,​ 12 mai 2015</​li>​  <​li>"​Méthodes statistiques pour le processus de branchement en milieu aléatoire",​ séminaire Aléa de CMAP de l'​Ecole Polytechnique,​ 12 mai 2015</​li>​
  <​li>"​MLE for Random walk in a random environment and Hidden Markov Models."​ Exposé invité au congress "​Random motion in random media",​ mars 2015, Eindhoven.</​li>​  <​li>"​MLE for Random walk in a random environment and Hidden Markov Models."​ Exposé invité au congress "​Random motion in random media",​ mars 2015, Eindhoven.</​li>​
members/dloukianova/welcome.txt · Last modified: 2019/04/03 09:56 by Dasha Loukianova

Page Tools